Alert archive / Idaho / Frost Advisories in 2016
Frost Advisory 5, NWS Pocatello, ID
NWS Pocatello, ID issued this frost advisory at Sep 5, 2016, 4:15 AM MDT. It took effect at Sep 6, 2016, 3:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2016, 4:15 AM MDT (10:15 UTC)
- In effect from
- Sep 6, 2016, 3:00 AM MDT
- Expired
- Sep 6, 2016, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted.
633 WWUS75 KPIH 051015 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 415 AM MDT MON SEP 5 2016 IDZ020-021-052100- /O.NEW.KPIH.FR.Y.0005.160906T0900Z-160906T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO 415 AM MDT MON SEP 5 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT TUESDAY. * TIMING...TUESDAY MORNING FROM 3 AM TO 9 AM MDT. * TEMPERATURE...33 TO 37 DEGREES. * IMPACTS...THE MAIN IMPACTS WILL BE TO GARDENS. THIS WILL NOT BE A SEASON ENDING EVENT. HOWEVER...SENSITIVE OUTDOORS PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$
1 follow-up statement
280 WWUS75 KPIH 051909 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 109 PM MDT MON SEP 5 2016 IDZ020-021-061500- /O.CON.KPIH.FR.Y.0005.160906T0900Z-160906T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO 109 PM MDT MON SEP 5 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT TUESDAY... * TIMING...TUESDAY MORNING FROM 3 AM TO 9 AM MDT. * TEMPERATURE...33 TO 37 DEGREES. * IMPACTS...SENSITIVE OUTDOORS PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Sep 5, 3:44 AM MDT, 31 minutes earlier.
Area forecast discussion, Sep 5, 3:44 AM MDT, 31 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 344 AM MDT MON SEP 5 2016 .Discussion...Today through next Monday. Today look for lingering isolated showers and thunderstorms with light high mountain snow mainly over the Central mountains and the Upper Snake Highlands from an exiting upper level low system. Temperatures will remain well be normal today and continue into Tuesday. A frost advisory has been issued for Tuesday from 3 am to 9 am for the Snake River plain. Expect a rather mild remainder of the week with below normal temperatures. A weak system will move through late Tuesday into Wednesday morning bringing breezy winds with isolated showers over the Northern Central mountains. Another weak system moves through on Thursday continuing the breezy winds. For the weekend...the models have now changed. Instead of building in high pressure with warmer temperatures...the models are now showing an upper level low dropping over our Eastern areas late Sunday into Monday bringing back precipitation chances and much cooler temperatures. Wyatt && .AVIATION...Showers and lower cigs moved out of the area early this morn as the upper trof moved into MT. VFR cigs are expected to continue thru the morning...scattering out this aftn. Hedges && .FIRE WEATHER...n upper low moving into Montana this morning will take most of the precipitation with it. A few showers and thunderstorms are still possible today over the central Idaho mountains and along the Divide. Temperatures will remain below normal and humidity on the high side. Another upper system swings through the Pac NW on Tue...bringing a few showers to the central Idaho mountains. It will be breezy in the central mountains Tuesday afternoon. The rest of the week is expected to be dry...with continued below normal temperatures. Afternoon humidity readings are expected to drop to the mid teens to lower 20s Tuesday through Friday. Hedges && .PIH Watches/Warnings/Advisories... Frost Advisory from 3 AM to 9 AM MDT Tuesday for IDZ020-021. &&
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.